Journal article
On homotopical and homological finiteness conditions for finitely presented monoids



Publication Details
Authors:
Kobayashi, Y.; Otto, F.
Publication year:
2001
Journal:
International Journal of Algebra and Computation
Pages range:
391-403
Volume number:
11
ISSN:
0218-1967

Abstract
An example of a finitely presented monoid is given that does not satisfy the homotopical finiteness condition FHT, although it satisfies both the homological finiteness conditions left FPinfinity and right FPinfinity.


Authors/Editors

Last updated on 2019-01-11 at 16:04